Alert archive / Oklahoma / River Flood Warnings in 2011

River Flood Warning 17, NWS Tulsa, OK

May 2, 2011LeFlore County, Oklahoma

NWS Tulsa, OK issued this river flood warning at May 2, 2011, 2:35 AM CDT for LeFlore County, Oklahoma. It took effect at May 2, 2011, 7:12 AM CDT. It was in force for 69 hr.

The area

The counties it named.

The facts

Issued
May 2, 2011, 2:35 AM CDT (07:35 UTC)
In effect from
May 2, 2011, 7:12 AM CDT
Expired
May 5, 2011, 3:48 AM CDT
In force
69 hr
Issued by
NWS Tulsa, OK
Flood severity
Moderate

County LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 53 km from the middle of the area, began a volume at 07:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Poteau River near Panama (PANO2).

Action stage
29 ft
Minor stage
29 ft
Moderate stage
33 ft
Major stage
41 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07249413, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

124 
WGUS44 KTSA 020735
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
235 AM CDT MON MAY 2 2011


...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN OKLAHOMA... 

  POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. 
  
OKC079-021535-
/O.NEW.KTSA.FL.W.0017.110502T1212Z-110504T1905Z/
/PANO2.2.ER.110502T1212Z.110503T1200Z.110504T1305Z.NO/
235 AM CDT MON MAY 2 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE POTEAU RIVER NEAR PANAMA.
* FROM THIS MORNING TO WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  230 AM MONDAY THE STAGE WAS 27.03 FEET. 
* FLOOD STAGE IS 29.0 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FORECAST...THE POTEAU RIVER NEAR PANAMA IS EXPECTED TO RISE ABOVE 
  FLOOD STAGE THIS MORNING AND CONTINUE TO RISE TO NEAR 35.0 FEET BY 
  TUESDAY MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE 
  WEDNESDAY MORNING.
* IMPACT...AT 35.0 FEET...MODERATE FLOODING OF AGRICULTURAL LANDS 
  OCCUR FROM PANAMA TO ARKOMA.  SOME LOCAL AND COUNTY ROADS IN THE 
  FLOODPLAIN BECOME IMPASSABLE.

$$
12 follow-up statements
590 
WGUS84 KTSA 021330
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
830 AM CDT MON MAY 2 2011


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. 
  
OKC079-022130-
/O.EXT.KTSA.FL.W.0017.000000T0000Z-110505T0018Z/
/PANO2.2.ER.110502T1050Z.110503T1800Z.110504T1818Z.NO/
830 AM CDT MON MAY 2 2011

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
  THE POTEAU RIVER NEAR PANAMA.
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  730 AM MONDAY THE STAGE WAS 29.63 FEET. 
* FLOOD STAGE IS 29.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE RISING TO 
  NEAR 36.1 FEET EARLY TUESDAY AFTERNOON. THE RIVER IS EXPECTED TO 
  FALL BELOW FLOOD STAGE EARLY WEDNESDAY AFTERNOON.
* IMPACT...AT 37.0 FEET...EXTENSIVE FLOODING OF CROP AND PASTURELANDS 
  OCCUR BETWEEN SHADY POINT AND ARKOMA.   MANY ROADS IN THE 
  FLOODPLAIN BECOME IMPASSABLE.

$$
863 
WGUS84 KTSA 021935
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
235 PM CDT MON MAY 2 2011


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  POTEAU RIVER NEAR POTEAU AFFECTING LE FLORE COUNTY. 
  
  POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. 
  
OKC079-030335-
/O.EXT.KTSA.FL.W.0018.000000T0000Z-110503T1200Z/
/PTAO2.1.ER.110503T0600Z.110503T0600Z.110503T0600Z.NO/
235 PM CDT MON MAY 2 2011

...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE POTEAU RIVER NEAR POTEAU.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  201 PM MONDAY THE STAGE WAS 22.43 FEET. 
* FLOOD STAGE IS 24.0 FEET. 
* FORECAST...THE POTEAU RIVER NEAR POTEAU IS EXPECTED TO RISE TO NEAR
  FLOOD STAGE TUESDAY BEFORE DAWN.
* IMPACT...AT 24.0 FEET...MINOR VALLEY FLOODING AFFECTS CROPLANDS AND 
  FARM ROADS FROM SOUTHEAST OF POTEAU TO THE MOUTH OF BRAZIL CREEK.

$$

OKC079-030335-
/O.EXT.KTSA.FL.W.0017.000000T0000Z-110505T0226Z/
/PANO2.2.ER.110502T1050Z.110503T1800Z.110504T2026Z.NO/
235 PM CDT MON MAY 2 2011

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
  THE POTEAU RIVER NEAR PANAMA.
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  130 PM MONDAY THE STAGE WAS 31.54 FEET. 
* FLOOD STAGE IS 29.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE RISING TO 
  NEAR 35.7 FEET EARLY TUESDAY AFTERNOON. THE RIVER IS EXPECTED TO 
  FALL BELOW FLOOD STAGE WEDNESDAY AFTERNOON.
* IMPACT...AT 35.0 FEET...MODERATE FLOODING OF AGRICULTURAL LANDS 
  OCCUR FROM PANAMA TO ARKOMA.  SOME LOCAL AND COUNTY ROADS IN THE 
  FLOODPLAIN BECOME IMPASSABLE.

$$
810 
WGUS84 KTSA 030205
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
905 PM CDT MON MAY 2 2011


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  POTEAU RIVER NEAR POTEAU AFFECTING LE FLORE COUNTY. 
  
  POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. 
  
OKC079-031005-
/O.EXT.KTSA.FL.W.0018.000000T0000Z-110503T1237Z/
/PTAO2.1.ER.110503T0430Z.110503T0600Z.110503T0637Z.NO/
905 PM CDT MON MAY 2 2011

...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE POTEAU RIVER NEAR POTEAU.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 845 PM MONDAY THE STAGE WAS 23.45 FEET. 
* FLOOD STAGE IS 24.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE POTEAU RIVER NEAR POTEAU IS EXPECTED TO RISE ABOVE 
  FLOOD STAGE TONIGHT AND CONTINUE TO RISE TO NEAR 24.3 FEET BY 
  TUESDAY BEFORE DAWN. THE RIVER IS EXPECTED TO FALL BELOW FLOOD 
  STAGE TUESDAY BEFORE DAWN.
* IMPACT...AT 24.0 FEET...MINOR VALLEY FLOODING AFFECTS CROPLANDS AND 
  FARM ROADS FROM SOUTHEAST OF POTEAU TO THE MOUTH OF BRAZIL CREEK.

$$

OKC079-031005-
/O.EXT.KTSA.FL.W.0017.000000T0000Z-110505T0224Z/
/PANO2.2.ER.110502T1050Z.110503T1800Z.110504T2024Z.NO/
905 PM CDT MON MAY 2 2011

THE FLOOD WARNING CONTINUES FOR
  THE POTEAU RIVER NEAR PANAMA.
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 830 PM MONDAY THE STAGE WAS 33.36 FEET. 
* FLOOD STAGE IS 29.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE RISING TO 
  NEAR 35.7 FEET EARLY TUESDAY AFTERNOON. THE RIVER IS EXPECTED TO 
  FALL BELOW FLOOD STAGE WEDNESDAY AFTERNOON.
* IMPACT...AT 35.0 FEET...MODERATE FLOODING OF AGRICULTURAL LANDS 
  OCCUR FROM PANAMA TO ARKOMA.  SOME LOCAL AND COUNTY ROADS IN THE 
  FLOODPLAIN BECOME IMPASSABLE.

$$
598 
WGUS84 KTSA 030826
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
326 AM CDT TUE MAY 3 2011


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. 
  
OKC079-031626-
/O.EXT.KTSA.FL.W.0017.000000T0000Z-110505T0900Z/
/PANO2.2.ER.110502T1050Z.110504T0000Z.110505T0300Z.NO/
326 AM CDT TUE MAY 3 2011

...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE POTEAU RIVER NEAR PANAMA.
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  230 AM TUESDAY THE STAGE WAS 34.62 FEET. 
* FLOOD STAGE IS 29.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE RISING TO 
  NEAR 35.8 FEET THIS EVENING. THE RIVER IS EXPECTED TO FALL BELOW 
  FLOOD STAGE LATE WEDNESDAY EVENING.
* IMPACT...AT 35.0 FEET...MODERATE FLOODING OF AGRICULTURAL LANDS 
  OCCUR FROM PANAMA TO ARKOMA.  SOME LOCAL AND COUNTY ROADS IN THE 
  FLOODPLAIN BECOME IMPASSABLE.

$$
603 
WGUS84 KTSA 031336
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
836 AM CDT TUE MAY 3 2011


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. 
  
OKC079-032136-
/O.EXT.KTSA.FL.W.0017.000000T0000Z-110505T0520Z/
/PANO2.2.ER.110502T1050Z.110504T0000Z.110504T2320Z.NO/
836 AM CDT TUE MAY 3 2011

THE FLOOD WARNING CONTINUES FOR
  THE POTEAU RIVER NEAR PANAMA.
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  830 AM TUESDAY THE STAGE WAS 35.50 FEET. 
* FLOOD STAGE IS 29.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE RISING TO 
  NEAR 36.0 FEET THIS EVENING. THE RIVER IS EXPECTED TO FALL BELOW 
  FLOOD STAGE WEDNESDAY EVENING.
* IMPACT...AT 37.0 FEET...EXTENSIVE FLOODING OF CROP AND PASTURELANDS 
  OCCUR BETWEEN SHADY POINT AND ARKOMA.   MANY ROADS IN THE 
  FLOODPLAIN BECOME IMPASSABLE.

$$
548 
WGUS84 KTSA 031943
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
243 PM CDT TUE MAY 3 2011


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. 
  
OKC079-040343-
/O.EXT.KTSA.FL.W.0017.000000T0000Z-110505T0600Z/
/PANO2.2.ER.110502T1050Z.110503T1930Z.110505T0000Z.NO/
243 PM CDT TUE MAY 3 2011

...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE POTEAU RIVER NEAR PANAMA.
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  230 PM TUESDAY THE STAGE WAS 35.94 FEET. 
* FLOOD STAGE IS 29.0 FEET. 
* MODERATE FLOODING IS OCCURRING...BUT THE RIVER IS CRESTING.
* FORECAST...THE POTEAU RIVER NEAR PANAMA WILL BEGIN FALLING LATER TODAY AND CONTINUE FALLING TO BELOW FLOOD STAGE BY WEDNESDAY EVENING.
* IMPACT...AT 35.0 FEET...MODERATE FLOODING OF AGRICULTURAL LANDS 
  OCCUR FROM PANAMA TO ARKOMA.  SOME LOCAL AND COUNTY ROADS IN THE 
  FLOODPLAIN BECOME IMPASSABLE.

$$
873 
WGUS84 KTSA 032001 CCA
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
243 PM CDT TUE MAY 3 2011


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
OKLAHOMA...

  POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY.

OKC079-040400-...CORRECTED
/O.EXT.KTSA.FL.W.0017.000000T0000Z-110505T0600Z/
/PANO2.2.ER.110502T1050Z.110503T1930Z.110505T0000Z.NO/
300 PM CDT TUE MAY 3 2011

...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD
WARNING CONTINUES FOR
  THE POTEAU RIVER NEAR PANAMA.
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  230 PM TUESDAY THE STAGE WAS 35.94 FEET.
* FLOOD STAGE IS 29.0 FEET.
* MODERATE FLOODING IS OCCURRING...BUT THE RIVER IS CRESTING.
* FORECAST...THE POTEAU RIVER NEAR PANAMA WILL BEGIN FALLING LATER
  TODAY AND CONTINUE FALLING TO BELOW FLOOD STAGE BY WEDNESDAY
  EVENING.
* IMPACT...AT 35.0 FEET...MODERATE FLOODING OF AGRICULTURAL LANDS
  OCCUR FROM PANAMA TO ARKOMA.  SOME LOCAL AND COUNTY ROADS IN THE
  FLOODPLAIN BECOME IMPASSABLE.

$$
078 
WGUS84 KTSA 040132
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
832 PM CDT TUE MAY 3 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. 
  
OKC079-040932-
/O.EXT.KTSA.FL.W.0017.000000T0000Z-110505T0752Z/
/PANO2.2.ER.110502T1050Z.110503T1930Z.110505T0152Z.NO/
832 PM CDT TUE MAY 3 2011

...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD 
  WARNING CONTINUES FOR
  THE POTEAU RIVER NEAR PANAMA.
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 730 PM TUESDAY THE STAGE WAS 35.66 FEET. 
* FLOOD STAGE IS 29.0 FEET. 
* MODERATE FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY WEDNESDAY EVENING.
* IMPACT...AT 35.0 FEET...MODERATE FLOODING OF AGRICULTURAL LANDS 
  OCCUR FROM PANAMA TO ARKOMA.  SOME LOCAL AND COUNTY ROADS IN THE 
  FLOODPLAIN BECOME IMPASSABLE.

$$
171 
WGUS84 KTSA 041339
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
839 AM CDT WED MAY 4 2011


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. 
  
OKC079-042139-
/O.EXT.KTSA.FL.W.0017.000000T0000Z-110505T1034Z/
/PANO2.2.ER.110502T1050Z.110503T1930Z.110505T0434Z.NO/
839 AM CDT WED MAY 4 2011

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING 
CONTINUES FOR
  THE POTEAU RIVER NEAR PANAMA.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  730 AM WEDNESDAY THE STAGE WAS 33.93 FEET. 
* FLOOD STAGE IS 29.0 FEET. 
* MODERATE FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY TONIGHT.
* IMPACT...AT 33.0 FEET...MODERATE FLOODING OF AGRICULTURAL LANDS 
  OCCURS BETWEEN SHADY POINT TO ARKOMA.  WILLIAMS ROAD EAST OF PANAMA
  AND SOME LOCAL FARM ROADS ARE FLOODED.

$$
190 
WGUS84 KTSA 041912
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
212 PM CDT WED MAY 4 2011


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. 
  
OKC079-050312-
/O.EXT.KTSA.FL.W.0017.000000T0000Z-110505T1051Z/
/PANO2.2.ER.110502T1050Z.110503T1930Z.110505T0451Z.NO/
212 PM CDT WED MAY 4 2011

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING 
CONTINUES FOR
  THE POTEAU RIVER NEAR PANAMA.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  130 PM WEDNESDAY THE STAGE WAS 32.49 FEET. 
* FLOOD STAGE IS 29.0 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY TONIGHT.
* IMPACT...AT 33.0 FEET...MODERATE FLOODING OF AGRICULTURAL LANDS 
  OCCURS BETWEEN SHADY POINT TO ARKOMA.  WILLIAMS ROAD EAST OF PANAMA
  AND SOME LOCAL FARM ROADS ARE FLOODED.

$$
813 
WGUS84 KTSA 050056
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
756 PM CDT WED MAY 4 2011


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. 
  
OKC079-050856-
/O.EXT.KTSA.FL.W.0017.000000T0000Z-110505T1143Z/
/PANO2.2.ER.110502T1050Z.110503T1930Z.110505T0543Z.NO/
756 PM CDT WED MAY 4 2011

...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...
THE FLOOD WARNING CONTINUES FOR
  THE POTEAU RIVER NEAR PANAMA.
* UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  730 PM WEDNESDAY THE STAGE WAS 30.88 FEET. 
* FLOOD STAGE IS 29.0 FEET. 
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY THURSDAY BEFORE DAWN.
* IMPACT...AT 31.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS.  
  WILLIAMS ROAD EAST OF PANAMA IS FLOODED.

$$
287 
WGUS84 KTSA 050848
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
348 AM CDT THU MAY 5 2011


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. 
  
OKC079-050918-
/O.CAN.KTSA.FL.W.0017.000000T0000Z-110505T1143Z/
/PANO2.2.ER.110502T1050Z.110503T1930Z.110505T0713Z.NO/
348 AM CDT THU MAY 5 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE POTEAU RIVER NEAR PANAMA.
* AT 330 AM THURSDAY THE STAGE WAS 28.60 FEET. 
* FLOOD STAGE IS 29.0 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE BEFORE DAWN.
* FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE FALLING AND 
  REMAIN BELOW FLOOD STAGE.
* IMPACT...AT 29.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 1, 11:55 PM CDT, 2 hours 40 minutes earlier.

Area forecast discussion, May 1, 11:55 PM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1155 PM CDT SUN MAY 1 2011

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.

SITES KBVO/KTUL/KRVS GENERALLY VFR JUST NORTH OF PRECIP
THAT REDEVELOPS MONDAY MORNING.
SITES KXNA/KFYV/KFSM MIXED IFR/MVFR INITIALLY IN STRATUS
CLOUD OVERNIGHT AND THEN MORE RAIN MONDAY. CONDITIONS
IMPROVING TO VFR AROUND/AFTER 00Z TUE.

&&

.PREV DISCUSSION... /ISSUED 928 PM CDT SUN MAY 1 2011/

..UPDATE...

DISCUSSION...
AREAS OF MODERATE RAIN WITH EMBEDDED THUNDERSTORMS CONTINUE NORTH
OF A SLOW MOVING COLD FRONT THIS EVENING. FLASH FLOOD THREAT WILL
LIKELY REMAIN OVERNIGHT AS ADDITIONAL PRECIPITATION DEVELOPS
ACROSS SOUTHEAST OKLAHOMA AFTER MIDNIGHT...SPREADING NORTHEAST
INTO WEST CENTRAL ARKANSAS MONDAY MORNING. LATEST MODEL TRENDS
INDICATE THE HEAVIER RAINFALL AXIS MAY SHIFT JUST SOUTHEAST OF
FORECAST AREA DURING THE DAY MONDAY. REGARDLESS...WITH SATURATED
GROUNDS...ANY ADDITIONAL RAINFALL WILL CAUSE EXCESSIVE RUNOFF/FLOODING
PROBLEMS. UPDATED FORECAST TO INCREASE QPF ACROSS FAR SOUTHEAST
OKLAHOMA LATE TONIGHT AND TRIM POPS BACK ACROSS NORTHEAST OKLAHOMA
THIS EVENING. OTHERWISE...FORECAST ON TRACK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   40  58  38  70 /  20  60  20   0
FSM   46  55  40  67 / 100  90  70  10
MLC   44  54  40  68 /  70  90  30  10
BVO   39  58  35  69 /  20  30  10   0
FYV   41  54  36  64 / 100  90  60  10
BYV   42  52  37  63 / 100  90  70  10
MKO   42  54  38  68 /  50  90  40  10
MIO   40  58  36  66 /  30  50  20  10
F10   42  54  39  68 /  40  80  30  10
HHW   45  54  41  68 / 100  90  50  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 2 AM TUESDAY FOR OKZ049-OKZ053-OKZ068-
     OKZ069-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 2 AM TUESDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...21
LONG TERM....18
AVIATION...21
Hazardous weather outlook, May 1, 4:40 PM CDT, 9 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
440 PM CDT SUN MAY 1 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-021000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
440 PM CDT SUN MAY 1 2011

...FLOODING AND ISOLATED SEVERE STORMS EXPECTED THROUGH TONIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM AND FLASH FLOOD.
	RISK...ELEVATED.
 	AREA...ALONG AND SOUTH OF A LINE FROM
	BERRYVILLE TO FAYETTEVILLE TO EUFAULA.
	ONSET...UNDERWAY.

HEAVY RAIN.
 	RISK...LIMITED.
	AREA...ALONG AND SOUTH OF A LINE FROM
 	BERRYVILLE TO FAYETTEVILLE TO EUFAULA.
 	ONSET...UNDERWAY.

DISCUSSION...
A FRONTAL SYSTEM REMAINS STALLED FROM CENTRAL TEXAS TO CENTRAL
ARKANSAS.  RAIN AND THUNDERSTORMS WILL CONTINUE ACROSS EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS NORTH OF THIS FRONT AS A LOW
PRESSURE SYSTEM TRACKS UP THE FRONT AND A STRONG UPPER-LEVEL
DISTURBANCE APPROACHES FROM THE WEST. ELEVATED INSTABILITY AND
VERY FAVORABLE WINDS ALOFT WILL SUPPORT THE RISK FOR ISOLATED SEVERE
THUNDERSTORMS THROUGH TONIGHT IN SOUTHEAST OKLAHOMA AND PARTS OF
NORTHWEST ARKANSAS. HAIL WILL BE THE PRIMARY THREAT...ALTHOUGH A FEW
WIND GUSTS NEAR SEVERE LEVELS ARE POSSIBLE IN FAR SOUTHEAST
OKLAHOMA...CLOSER TO THE FRONT.

THE PROLONGED RAIN WITH EMBEDDED THUNDERSTORMS WILL RESULT IN 36
HOUR RAIN TOTALS ENDING MONDAY EVENING OF 1 TO 3 INCHES IN MUCH OF
SOUTHEAST OKLAHOMA AND PARTS OF NORTHWEST ARKANSAS. LOCAL AMOUNTS
OF 4 TO 6 INCHES IS POSSIBLE IF SEVERAL STRONG STORMS TRACK OVER
THE SAME REGION.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK IS NOT EXPECTED.
ACTIVATION OF LOCAL SPOTTER NETWORKS MAY BE NECESSARY IN SOUTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS THROUGH TONIGHT.

EMERGENCY MANAGERS IN THE FLOOD OUTLOOK AREA SHOULD CLOSELY
MONITOR LOCAL CONDITIONS AND BE READY TO RESPOND TO FLOOD RELATED
ISSUES THROUGH MONDAY. A FLASH FLOOD WATCH IS IN EFFECT FOR MUCH
OF SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...THUNDERSTORM POTENTIAL AND HEAVY RAIN POTENTIAL.
TUESDAY THROUGH SATURDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE FRONT WILL BEGIN TO SLOWLY MOVE EAST ON MONDAY...BUT THE
POTENTIAL FOR HEAVY RAIN AND FLASH FLOODING WILL CONTINUE IN
PARTS OF THE AREA INTO MONDAY EVENING. THIS RAIN AND THUNDERSTORM
EVENT WILL END FOR ALL AREAS BY LATE MONDAY NIGHT.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, May 1, 9:56 PM CDT, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
956 PM CDT SUN MAY 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0841 PM     FLASH FLOOD      VAN BUREN               35.44N 94.35W
05/01/2011                   CRAWFORD           AR   EMERGENCY MNGR

            WATER FLOWING OVER PORTIONS OF PEVEHOUSE ROAD

0843 PM     FLASH FLOOD      CEDARVILLE              35.57N 94.37W
05/01/2011                   CRAWFORD           AR   EMERGENCY MNGR

            WATER FLOWING OVER PORTIONS OF MILL POND ROAD

0844 PM     FLASH FLOOD      POCOLA                  35.23N 94.48W
05/01/2011                   LE FLORE           OK   EMERGENCY MNGR

            SEVERAL STREETS IMPASSABLE DUE TO HIGH WATER

0945 PM     FLASH FLOOD      7 NW WILBURTON          34.99N 95.40W
05/01/2011                   LATIMER            OK   LAW ENFORCEMENT

            SEVERAL ROADS CLOSED ACROSS THE COUNTY

0945 PM     FLASH FLOOD      PANOLA                  34.93N 95.21W
05/01/2011                   LATIMER            OK   LAW ENFORCEMENT

            SEVERAL ROADS CLOSED ACROSS THE COUNTY

0950 PM     FLASH FLOOD      5 S STIGLER             35.18N 95.12W
05/01/2011                   HASKELL            OK   LAW ENFORCEMENT

            WATER OVER ROADWAY.

0953 PM     FLASH FLOOD      4 E SALLISAW            35.46N 94.72W
05/01/2011                   SEQUOYAH           OK   LAW ENFORCEMENT

            ONE FOOT OF WATER OVER ROADWAY

&&

RBD

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 8:34 PM CDTSpecial Weather StatementTSAChoctaw56 min
May 1, 11:55 PM CDTAreal Flood WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha, Sequoyah12 hr
May 2, 8:03 AM CDTRiver Flood AdvisoryTSACherokee49 hr
May 2, 8:29 AM CDTRiver Flood WarningTSALeFlore19 hr
May 2, 11:50 AM CDTAreal Flood WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha, Sequoyah48 hr
May 2, 11:53 AM CDTAreal Flood WarningTSAAdair, Cherokee9 hr
May 2, 12:21 PM CDTFlash Flood WarningTSAHaskell, Latimer, Pittsburg, Pushmataha4 hr
May 2, 2:56 PM CDTFrost AdvisoryTSAAdair, Cherokee, Craig, Creek, Delaware, Haskell and 15 more18 hr

Nearby

River Flood Warnings in Oklahoma, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.